Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Cryptology

Search In Journal Title:

Abbravation: Journal of Cryptology

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/0-306-48332-7_145

Search In DOI:

ISSN

1432-1378

Search In ISSN:
Search In Title Of Papers:

Formal Proofs for the Security of Signcryption

Authors: Joonsang Baek Ron Steinfeld Yuliang Zheng
Publish Date: 2007/03/21
Volume: 20, Issue: 2, Pages: 203-235
PDF Link

Abstract

Signcryption is an asymmetric cryptographic method that provides simultaneously both message confidentiality and unforgeability at a low computational and communication overhead In this paper we propose realistic security models for signcryption which give the attacker power to choose both messages/signcryptexts as well as recipient/sender public keys when accessing the signcryption/unsigncryption oracles of attacked entities We then show that Zhengs original signcryption scheme is secure in our confidentiality model relative to the Gap DiffieHellman problem and is secure in our unforgeability model relative to a Gap version of the discrete logarithm problem All these results are shown in the random oracle model


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: